# SDR GTIA2018100802879

- Difficulty date: October 7, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N507NK
- Make and model: Airbus A319-132
- Aircraft serial: 2560
- Aircraft time: 48,395 hours, 22,702 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

A/C NOT PRESSURING NO ECAM MESSAGES ON SYS DISPLAY-PERFORMED ENGINE RUN AND PRESSURING SYS. IAW AMM 05-53-00. OPS CHECK NORMAL. A/C OK FOR SERVICE
